# SDR 06FDEA2310

- Difficulty date: June 15, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING FIXED L/E LOWER SIDE, AT STA XOS 490, AT SLAT TRACK NR 7 CUT OUT, FOUND AN EXTERNAL DOUBLER (9" BY 6").  AFTER ASSESSMENT OF THE REPAIRED WAS DETERMINED THIS REPAIR COMPLIED WITH THE REQUIREMENTS OF SRW, REMOVED AND REPLACED REPAIR IAW SRM 57-10-00 FIG 65.
